Advertisement

Asymptotic theory for Maximum Likelihood Estimation

  • Bing LiEmail author
  • G. Jogesh Babu
Chapter
  • 2k Downloads
Part of the Springer Texts in Statistics book series (STS)

Abstract

A systematic development of theoretical properties of Maximum Likelihood Estimate: its consistency, asymptotic normality, and optimality are presented in this chapter.

References

  1. Conway, J. B. (1990). A course in functional analysis. Second edition. Springer, New York.Google Scholar
  2. Cramér, H. (1946). Mathematical Methods of Statistics. Princeton University Press.Google Scholar
  3. Godambe, V. P. (1960). An optimum property of regular maximum likelihood estimation. The Annals of Mathematical Statistics, 31, 1208–1211.MathSciNetCrossRefGoogle Scholar
  4. McCullagh, P. and Nelder, J. A. (1989). Generalized Linear Models, Second Edition, Chapman & Hall.Google Scholar
  5. van der Vaart, A. W. (1998). Asymptotic Statistics. Cambridge University Press.Google Scholar
  6. Wald, A. (1949). Note on the consistency of maximum likelhood estimate. Annals of Mathematical Statistics, 20, 595–601.Google Scholar
  7. Wong, W. H. (1986). Theory of partial likelihood. The Annals of Statistics. 14, 88–123. MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of StatisticsPenn State UniversityUniversity ParkUSA

Personalised recommendations